# SDR R61A2023100700558

- Difficulty date: September 15, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 23,018 hours, 15,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR LWR SEAL RETAINER CORRODED. R&R IAW SRM 51-41-01.
